# SDR QXEA0002706

- Difficulty date: September 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Worn
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY DOOR HAS SEVERAL SCRATCHES THAT ARE THRU THE PAINT AND INTO THE METAL ON OUTER SKIN.  REPAIRED IAW FOKKER SRM 51-10-04 AND SRM 52-01-01, PAGE 6.
